# SDR FDEA201106182337

- Difficulty date: June 18, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363736
- Condition: Corroded
- Location: Bs 480-680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 480-680, LBL 45  HAS CORROSION.  REMOVED SEAT TRACK BS 480 TO 690 LBL 45 IAW SRM, REV 103, 51-30-2.   FABRICATED AND INSTALLED NEW SEAT TRACK AND SPLICES IAW SRM 51-30-2 AND 53-10-5 FIG 1.
